RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rozhkov, Alexandr Viktorovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13

Number of views:
This page:1042
Abstract pages:2245
Full texts:935
References:215
Professor
Doctor of physico-mathematical sciences (1997)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 28.02.1959
E-mail:
Keywords: residual finiteness groups, finiteness conditions, automorphism groups of trees, groups of Burnside, Lower central series
UDC: 519.45, 512.543

Subject:

Finiteness conditions in groups

   
Main publications:
  1. Рожков А.В., “К теории групп алешинского типа”, математические заметки, 40:5 (1986), 572-589

http://www.mathnet.ru/eng/person18001
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231480

Publications in Math-Net.Ru
2018
1. I. N. Belousov, A. S. Kondrat'ev, A. V. Rozhkov, “The 12th school-conference on group theory dedicated to the 65th birthday of A.A. Makhnev (Gelendzhik, May 13-20, 2018)”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  286–295  mathnet  elib
2003
2. A. V. Rozhkov, “Периодические AT-группы над циклическими группами”, Vestnik Chelyabinsk. Gos. Univ., 2003, 9,  145–157  mathnet
3. Yu. Yu. Denisova, A. V. Rozhkov, “Регулярная периодическая АТ-группа над группой Клейна”, Vestnik Chelyabinsk. Gos. Univ., 2003, 7,  34–51  mathnet
1998
4. A. V. Rozhkov, “Finiteness conditions in groups of tree automorphisms”, Algebra Logika, 37:5 (1998),  568–605  mathnet  mathscinet
5. A. V. Rozhkov, “Metric relations in groups of tree automorphisms”, Algebra Logika, 37:3 (1998),  338–357  mathnet  mathscinet
6. A. V. Rozhkov, “Conjugacy problem in an automorphism group of an infinite tree”, Mat. Zametki, 64:4 (1998),  592–597  mathnet  mathscinet  zmath; Math. Notes, 64:4 (1998), 513–517  isi
7. A. V. Rozhkov, “Maximal locally finite subgroups of the Grigorchuk group”, Mat. Zametki, 63:4 (1998),  617–624  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 542–548  isi
1996
8. A. V. Rozhkov, “Lower central series of a group of tree automorphisms”, Mat. Zametki, 60:2 (1996),  225–237  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 165–174  isi
9. A. V. Rozhkov, T. P. Filippova, “Централизаторы элементов в группах автоморфизмов деревьев”, Vestnik Chelyabinsk. Gos. Univ., 1996, 3,  99–109  mathnet
1993
10. A. V. Rozhkov, “Centralizers of elements in a group of tree automorphisms”, Izv. RAN. Ser. Mat., 57:6 (1993),  82–105  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:3 (1994), 471–492  isi
1990
11. A. V. Rozhkov, “Conditions for finiteness in Aleshin-type groups”, Algebra Logika, 29:6 (1990),  724–745  mathnet  mathscinet; Algebra and Logic, 29:6 (1990), 467–479
12. A. V. Rozhkov, “Stabilizers of corteges in Aleshin-type groups”, Mat. Zametki, 47:3 (1990),  121–128  mathnet  mathscinet  zmath; Math. Notes, 47:3 (1990), 307–312  isi
1986
13. A. V. Rozhkov, “Subgroups of some groups of Alëshin type”, Algebra Logika, 25:6 (1986),  643–671  mathnet  mathscinet
14. A. V. Rozhkov, “Theory of Aleshin type groups”, Mat. Zametki, 40:5 (1986),  572–589  mathnet  mathscinet  zmath; Math. Notes, 40:5 (1986), 827–836  isi
15. A. V. Rozhkov, “On subgroups of infinite finitely generated $p$-groups”, Mat. Sb. (N.S.), 129(171):3 (1986),  422–433  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:2 (1987), 437–448

2000
16. V. M. Levchuk, A. V. Rozhkov, V. P. Shunkov, “Yurii Ivanovich Merzlyakov (on his 60th birthday)”, Algebra Logika, 39:3 (2000),  I–VI  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020